# SDR JVWA2016F00085

- Difficulty date: February 26, 2016
- Submitted: March 13, 2016
- Operation: Air carrier
- Aircraft: N327ME
- Make and model: Beech 300BEECH
- Aircraft serial: FA127
- Engine: Pwa PT6A60
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD OUTER PANE CRACKED ABOUT 4" FROM THE INBD EDGE OF THE WINDSHIELD.
